# SDR 2017FA0000455

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: General aviation
- Aircraft: N4604U
- Make and model: Cessna 206CESSNA
- Aircraft serial: U20604997
- Aircraft time: 6,594 hours, 21 cycles
- Engine: Cont IO550F
- Engine time: 930 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Selector Valve
- Part number: C2915030101
- Part serial: 1401
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAULED FUEL SELECTOR VALVE WILL NOT SHUT OFF FUEL IN OFF POSITION. OVERHAULED BY AIRCRAFT ACCESSORIES INTERNATIONAL,
